# SDR EISA98184

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 660-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP CARD C 53-100-01 PART 4 INSPECTION OF LOWER FUSE BS 178 TO BS 1183, DETECTED ROW OF RIVETS RIGHT-HAND SIDE AT S25 STA 680 TO STA 660, SKIN BULGED AND STG CRACKED WITH CORROSION.  CORRECTIVE ACTION:  REPLACED STG 25 PER SRH 53-10-03 FIG 1 HEAVY LIFT M/R CARD 905789.  TT:  56,343:45 HOURS.  TC:  37,111.  (X)
